My physician prescribed me Fioricet last year to relieve my monthly headaches. I have taken it only a few times and decided to look up the side effects online today. I noticed it warns against taking stimulants (e.g., ADHD medications) while taking Fioricet. I take Adderall almost daily for ADD. The same doctor prescribed both, but never mentioned any interactions between the two medications. I do not take any other medication, but I do drink some caffeine everyday (usually black tea). What are the side effects and possible risks of taking these two medications together?
24 Mar 2011
I also take Fioricet and Vyvanse (another stimulant ADHD med--- by the way, quite common for us to get headaches when you can't turn off the brain). I have taken both meds for years without incident. Both were prescribed by my same Dr. as well. Good luck with your headaches--- and your multi tasking!
13 Dec 2010
The fioricet has caffeine in it but it is my understanding that if you are ADHD the adderall wouldn't be a stimulant for you so my thinking is that the Dr. knows this and does not think it will bother you. It also has a mild barbiturate in it which is suppose to counteract the caffeine. Would this act as a stimulant for you instead? I don't think this will bother you if you take them only once or twice a month, Hope this eases your mind. When you drink caffeine does it act as a stimulant for you? Maybe just don't ingest all three together.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... generic adderall)?. As everyone knows, the price spiked about 300% within the past few months. Also, after reading other posts regarding side ...
3 answers • 25 Oct 2011
... prescribed me adderall 10 mg 2 times a day and to be honest I am much more organized, I tend to pay attention longer and I am able to comprehend ...
4 answers • 2 Mar 2012
Minnesota to visit family and realized really far from my house that I forgot my adderall script paper and I'm supposed to have them filled in 2 ...
3 answers • 31 May 2012
... isn't working, and I'm not really liking the side effects. I don't think increasing the dose would help, as I already get a ...
1 answer • 24 Sep 2014
... stopped it but question I feel as I'm not the same person but without it I studder bad in can't focus n way hyper I've lost weight ...
1 answer • 4 Mar 2015